Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have high blood pressure. Feeling chest pain, doziness and sweating when climbing stairs. Suggest

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
Hi i have higb blood pressure. I am on medication for it. Lately if i climb stairs i get a burning sharp pain in my chest some diziness and sweating
Posted Sun, 2 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Omer 6 days later

I am Dr Omer and I am here to answer your question regarding your health. I am really sorry to hear about your problem.

As you have told that you are a patient of single kidney with agenesis or absent one kidney, having chest pain with sweating on exersion like climbing stairs. Since your age is 29 years with blood pressure taking co diavon containing valsartan and thiazide, a diuretic (meaning increased urination)

Patients with single kidney have the potential for developing blood pressure with heart disease mostly mitral valve disease of heart. Angina is a symptom of heart, meaning pain in chest with sweating and dizziness, indicates valve problem or vessel narrowing.

I would suggest you to go to a cardiologist for echocardiogrqphy with ett to test your valves and vessel narrowing. Both of above diseases that is valve and vessel problems are totally treatable but if you treat it early.

Do tell your cardiologist about your single kidney. Ultrasound kidney with kidney function test
would also be required.

I will be happy to answer your any further queries

Hope this helps a bit

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor